American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Semail Ülgen Yildirim. $K$-exact groups and coarsely embeddable groups. Proc. Amer. Math. Soc. 137 (2009) 2393-2402. MR 2495274.
Abstract, references, and article information   
View Article: PDF

[2] Bojan Magajna. Pointwise approximation by elementary complete contractions. Proc. Amer. Math. Soc. 137 (2009) 2375-2385. MR 2495272.
Abstract, references, and article information   
View Article: PDF

[3] Robert J. Archbold, Douglas W. B. Somerset and Richard M. Timoney. Completely bounded mappings and simplicial complex structure in the primitive ideal space of a $C^*$-algebra. Trans. Amer. Math. Soc. 361 (2009) 1397-1427. MR 2457404.
Abstract, references, and article information   
View Article: PDF

[4] Joachim Zacharias. On the invariant translation approximation property for discrete groups. Proc. Amer. Math. Soc. 134 (2006) 1909-1916. MR 2215118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joachim Zacharias. Splitting for subalgebras of tensor products. Proc. Amer. Math. Soc. 129 (2001) 407-413. MR 1706957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1